Rocky Mountain Journal of Mathematics

Bendixson's Criterion for Autonomous Systems with an Invariant Linear Subspace

Michael Y. Li

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 25, Number 1 (1995), 351-363.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Li, Michael Y. Bendixson's Criterion for Autonomous Systems with an Invariant Linear Subspace. Rocky Mountain J. Math. 25 (1995), no. 1, 351--363. doi:10.1216/rmjm/1181072288.

Export citation


  • W.A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, 1965.
  • P. Hartman, Ordinary differential equations, John Wiley and Sons, Baltimore, 1973.
  • S.B. Hsu and P. Waltman, Analysis of a model of two competitors in a chemostat with an external inhibitor, SIAM J. Appl. Math. 52 (1991), 528-540.
  • Y. Li and J.S. Muldowney, On Bendixson's criterion, J. Differential Equations 106 (1994), 27-39.
  • W-M. Liu, H.W. Hethcote and S.A. Levin, Dynamical behavior of epidemiological models with nonlinear incidence rate, J. Math. Biol. 25 (1987), 359-380.
  • D. London, On derivations arising in differential equations, Linear and Multilinear Algebra 4 (1976), 179-189.
  • J.S. Muldowney, Dichotomies and asymptotic behaviour for linear differential systems, Trans. Amer. Math. Soc. 283 (1984), 465-584.
  • --------, Compound matrices and ordinary differential equations, Rocky Mountain J. Math. 20 (1990), 857-872.
  • W. Rudin, Functional analysis, McGraw-Hill, New York, 1973.
  • D. Siegel, Monotonicity properties of solution to system of differential equations arising in chemical kinetics, in Differential equations (C.M. Dafermos, G. Ladas and G. Papanicolaou, eds.), Marcel Dekker, New York, 1989.
  • R. Temam, Infinite-dimensional dynamical systems in mechanics and physics, Appl. Math. Sci. 68, Springer-Verlag, New York, 1988.
  • J.X. Velasco and Y-H. Hsieh, Modelling the effect of treatment and behavioral change in HIV transmission dynamics, preprint.
  • P. Waltman, Coexistence in chemostat-like models, Rocky Mountain J. Math. 20 (1990), 777-807.